Is Percocet used for either angina pain or for muscle pain ?
Is Percocet used for either angina pain or for muscle pain? If not, would it be effective for those uses? Is Percocet used for either angina pain or for muscle pain? If not, would it be effective for those uses?
It's possible that they might give Percocet in the hospital to manage chest pain that isn't completely relieved by nitroglycerin. I don't imagine that they would prescribe it for use at home for angina. As for muscle pain, I'm sure it would be effective, but may be "overkill" for everyday muscle pain.
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hello, i am 34 fem . 58kgs/166 cm. blood tests 2 months ago showed slight anemia, perfect cholesterol, trigly all perfect. exercise 3-5times a week. i hadn't exercised for a week due to easter holidays. today as i went for a walk(without having anything to eat before) i had pain that started from the upper back like bad indigestion and my heart reached 158 hr very quickly. due to the fact that it was my 2nd period day i also had very bad bleeding and blood clots . during exercise i once reached 175hr with no symptoms. 2 hrs later again during a walk i had very bad pain in chest and back .i did not experience sob or dizziness or anything. felt like bruising all over. although climbing stairs with a tv or exercising at home didn't bring on the pain again. was it angina ? i also been having a chest cold for the past few days.
yesterday I was playing Halo 3 after I ate dinner, I was getting a bit aggravated and then I suddenly felt lightheaded, I felt a bit flushed, and the area around my diaphgram felt like it had a bit more pressure. I felt no pains in my shoulders or extremities, I did kinda feel like my heart beat was a bit faster. Had no difficulties breathing but shifting around different positions altered the way I felt. I ve never felt hearburn before so I m not sure if this is it. Does this seem liek heartburn, angina, or something else that I might be overlooking?
I am 42 years old and I was diagnosed with Stable Angina in May 2007, and put on Nitrodur Patch 0.4mg. I also went through an angiogram in June 2007, which showed Minimal blockages x2. My family doctor has stated that for someone my age that is Normal . (I had a complete Hysterectomy in 1999) I have gone through many test (stress test, Echo, EKG) everything has been returned as normal. My last EKG was done on April 22, 2008. The hospital reported to my family doctor that there were Minimal Ischemic changes , but my doctor has reviewed and stated that he is doubtful that I even have Angina. His Diagnosis is that more than likely my chest pains are due to heart burn or irritable Bowel Syndrome. I have also been told by hospital staff that I have a very low heart rate 50-55 BPM, But when I go see my family physician my heart rate has been anywhere from 56-86 BPM. What is the possibility of getting normal readings from all these tests and still have angina
I have PAD & neuropathy associated with it, mainly in my feet. Im taking neurotin and percocet, usually 1/2 a pill 2x s a day. Lately my blood pressure has been up. Is the percocet use causing the added hypertension? I m also taking Diovan HCT 160-12.5. Thanks. Kevin
Ive recently suffered a neck injury, and took 2 percocet for it. I took the two pills a half at a time cutting them and half and having one in the morning and one at night for 2 days. since then, I ve had a weird slightly painful pulse in my chest and upper stomach. it worries me that it could be something serious cause its in my chest. Im also worried about working out, which i do often and rigorously.
I've been to the doctors office three times this last month for ear infection- took amoxicillin the first time round, then was prescribed azithromiacin*, and have yet to feel relief from inner ear pain- I'm concerned because the doc keeps giving me narcotic pain meds to help but it's been three weeks! Whats wrong? Feel pain, "cloggedness", and cant hear much in that ear...I've researched perforated eardrum and think that's what I have. The doc hasn't mentioned much other than "finish antibiotic course" and have tried vicodine and percocet so I just don't want the risk of dependence or withdrawal. what should I tell my doctor to get her attention??? Feels like she doesn't trust that I know my body better than her, and just because Im not a doctor doesn't mean I don't have basic medical knowledge and terms...
My husband has been having pain on the left side in the front, just below his rib since Friday last week. He overate that day and felt nauseous. He is on percocet(2-3mg) and this causes constipation which he took laxative for 3 days after that to relive himself, but still had pain and nausea. He stopped taking the percocet and switched to some tylenol and tramadol to see if the percocet was the cause. Eating bread and water seemed to help, but when he went back to regular food he felt sick again. And due to his meds, he is sometimes dizzy. Is this something that is serious that needs immediate medical attention or is there a home treatment for this condition?
I ve been on Percocet for eight years two weeks ago I quit and start taking Tylenol three five days ago I quit both when I go to bed I sleep for couple hours and then I wake up and my tendons in my forearms and my muscles below my knee I want to...